HAVING CHRONIC PAIN FROM BURSITIS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sedwards
New Member


Date Joined Mar 2011
Total Posts : 3
   Posted 3/17/2011 1:27 PM (GMT -6)   
I have been back and forth to doctors for chronic pain from Bursitis. I am on prednisone 10mg twice daily. I have found that my pain is bad at night and have been unable to get any relief. Can I take bayer aspirin pm with this steriod? Needing some relief and sleep. Thank you. shakehead

Screaming Eagle
Forum Moderator


Date Joined Sep 2009
Total Posts : 5005
   Posted 3/17/2011 1:38 PM (GMT -6)   
 
    Hello Sedwards!
 
          Welcome to the CP forum.
 
               I would suggest that you make a quick call to your Dr's office. They should be able to answer this quickly.
 
      I did however see where it was ok to mix Tylenol but not asprin with this med, but do not know why. Again, I encourage you to call your PCD or whoever scripted it to you.
 
        Take care, and again welcome to the forum.
 
 SE wink

Post Edited (Screaming Eagle) : 3/18/2011 8:29:29 AM (GMT-6)


Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 3/17/2011 5:59 PM (GMT -6)   
Years ago I was Dx'd with bursitis in my wrist. I did all the usual physical therapy, was on a few different pain meds, etc. In the end I got the most relief from OTC ointments like IcyHot, Bengay, Aspercreme, etc. It did not get rid of all of the pain, but it did reduce it by prob 80%. I also got more relief from warm, wet compresses than from icing the area as I was told to do.

All in all it took prob 3-4 months before my wrist went back to feeling normal.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.

Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 3/17/2011 11:29 PM (GMT -6)   
Hi and Welcome to the CP forum. I'm sorry you're having to deal with this kind of pain. I also agree with the suggestion to contact your doctor just to make sure. Many people probably do take this combination, although Tylenol would be more common, but just because one person is fine with it that doesn't mean someone else can take the same combination.

Good luck and keep us posted,
Chutz
Moderator on the Fibromyalgia and Chronic Pain forums
~*~*~*~*~*~*~
Daily Donnybrook: Fibromyalgia, Insulin Dependent Diabetes. Ulcerative Colitis, Rare form of Dermatitis, Collapsed Disk, Osteoarthritis (especially in right hand and neck) and a couple of other adjunct agitations.
~~~~~
Against the assault of laughter nothing can stand.
Mark Twain

sedwards
New Member


Date Joined Mar 2011
Total Posts : 3
   Posted 3/18/2011 10:35 AM (GMT -6)   
Thank you for all the suggestions. I am one of those people who cannot take tylenol due to some liver problems. However I did go ahead and try the Mortin pm with no help. I am having this leg thing now where my legs feel restless and I am unable to get any relief from it. I tried everything last night. I feel that if it wasnt for that I would have gotten some sleep. As they did make me sleepy but my legs kept feeling like I needed to keep moving them. I have been thinking that I should contact my Dr and let him know. Does anyone know if the steroid will make that happen. I am on Prednisone 10mg twice a day? Any advice will help. Thank you all very much.

nasalady
Veteran Member


Date Joined Sep 2009
Total Posts : 1176
   Posted 3/18/2011 10:57 AM (GMT -6)   
Hi Sedwards,

I've been on prednisone for a long time and have also had problems with restless leg syndrome, but in my case I don't believe there was any connection between the two. But you should definitely ask your doctor about the RLS because he/she would know better than I, plus there are medications that can help you. I too have liver issues (from autoimmune hepatitis) but have been able to take two of the meds for RLS in the past when I needed them. I now use a CPAP because of sleep apnea and I no longer seem to have issues with RLS.

Good luck!
JoAnn
Lyme Disease, Babesiosis, Ehrlichiosis, Bartonella, AIH, Hashimoto's, lupus, fibro, RA, celiac, asthma, psoriasis, adrenal fatigue, pre-diabetic, Raynaud's, hypertension, osteopenia, sleep apnea, RLS, GERD, DDD, severe lower back pain, cubital tunnel, tarsal tunnel, Suprax, Malarone, Alinia, Zithromax, Prednisone, Imuran, Plaquenil, Lyrica, Cymbalta, Levothyroxine, Liothyronine, Atenolol, Cozaar, Zyrtec, Fosamax, Albuterol, Prilosec

http://forty-two-joann.blogspot.com/

Screaming Eagle
Forum Moderator


Date Joined Sep 2009
Total Posts : 5005
   Posted 3/18/2011 10:58 AM (GMT -6)   

 

         Hello Sewards!

                I think there are several members on Prednisone, and I happen to know one of them, and asked her to reply here to you. Hopefully she is feeling well enough today, but she does struggle most of the time.

      Keep checking back, and maybe one of the members will be able to answer your question. In the meantime, I would certianly call your Dr and describe these symptoms to them.

      SE wink


Screaming Eagle
Forum Moderator


Date Joined Sep 2009
Total Posts : 5005
   Posted 3/18/2011 11:00 AM (GMT -6)   
 
.....and this would be the very smart lady I was talking about! smilewinkgrin
 
         Thank You JoAnn! wink
 
     SE wink

nvrthesame98
Forum Moderator


Date Joined Jun 2008
Total Posts : 6706
   Posted 3/19/2011 3:02 AM (GMT -6)   

Hello Sewards bursitis can be a very painful thing to have going on but generally it has its flares and then clams down.

It is not recommended to use asa in conjunction with steriods due to the risk of bleeding. There is a very old drug they use to prescribe for bursitis called Indocin,it non-narc and works wonders,cant begin to guess why Docs dont prescibe so much anymore,maybe newer meds came about like bextra,celebrex,and those got shot out of the formulary and no one thought to go back to using Indocin, i dont know.

You didnt say what other meds if any you were on or have recently been on and stopped if any and alot of RLS is can be caused but this alone.

There are several good websites that you can go to and enter all of your meds and they will tell you if any of them interfere or react with each other and in what way.

I am hoping this is allowed if not I apologize prior to giving you one of them here and wont be offended in anyway if it gets deleted, www.drugdigest.com is the one I use faithfully,it also allows you to check on interactions with OYC meds and your prescribed ones as well.

Good luck to you and if your not getting relief soon you might want to give your Doc a call.

 


sedwards
New Member


Date Joined Mar 2011
Total Posts : 3
   Posted 3/20/2011 10:00 AM (GMT -6)   
Wow thank you eveyone for all the information here. I finally did get my doctor to help with the RLS and the pain. I do go back to him on Tuesday and we will discuss all the other issues that have been found since all the blood test. I went to this doctor for a second opinion. What I ended up with was a medical puzzle that no one can seem to figure out. I have been dealing with the Bursitis for almost a year now and no one ha done anything to try and cure it. All I want is to be pain free without having to take pain killers to do this. I have told my doctor that I did take the Indocin and it help a great deal. So we will see on Tues if that is going to be an option for me.
Again Thank each and everyone of you for all the advice and help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 11:51 AM (GMT -6)
There are a total of 2,974,515 posts in 326,186 threads.
View Active Threads


Who's Online
This forum has 161286 registered members. Please welcome our newest member, BUCKEYEBILL.
394 Guest(s), 12 Registered Member(s) are currently online.  Details
81GyGuy, Solaris719, mibella, Chris Topher, stinknuggets, tomobrain, napoleon dynamite, Supportive Daughter, F8, Subdenis, Tall Allen, straydog